# SDR R61A201804240508

- Difficulty date: April 9, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N107HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000165
- Aircraft time: 27,971 hours, 21,661 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 17004071001
- Condition: Corroded
- Location: Frm 16 Floorbeam
- Part time: 27,971 hours, 21,661 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND CORROSION ON THE FWD WET AREA FLOORBEAM ANGLE AT FRAME16.  REMOVED AND REPLACED IAW SRM 51-41-01.
